# SDR C77A20141027003

- Difficulty date: October 12, 2014
- Submitted: October 27, 2014
- Operation: Air carrier
- Aircraft: N627CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000229
- Aircraft time: 17,775 hours, 10,217 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING DECENT BLEED 1 LEAK & ANTI-ICE WING FAIL MSGS.  PERFORMED QRH 2.6 MSGS CLEARED.  DEFERRED IAW MEL & PLACARD INSTALLED.
